MAUDE Adverse Event Report: SYNTHES GMBH FIBULINK(R) SYNDESMOSIS REPAIR KIT/TI; WASHER, BOLT NUT

SYNTHES GMBH FIBULINK(R) SYNDESMOSIS REPAIR KIT/TI; WASHER, BOLT NUT
Catalog Number FGS-1100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2026, the patient underwent ankle orif surgery for trimalleolar fracture on tibiofibular joint.In the surgery, after the dfp was placed, while applying compression between the tibia and fibula using fibulink, there was a loud cracking sound and the fibulink and tensioning cap came off together.It appears that the anchor (permacord) had broken.Since only one set of fibulink was available, the operation was terminated by removing the tibia screw.The surgery was completed successfully with thirty minutes surgical delay.

Brand Name
FIBULINK(R) SYNDESMOSIS REPAIR KIT/TI
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key25491047
Report Number8030965-2026-06160
Device Sequence Number21314749
Product Code HTN
UDI-Device Identifier00863176000317
UDI-Public(01)00863176000317(17)271201(10)24E019
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162805
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFGS-1100
Device Lot Number24E019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer07/09/2026
Initial Report FDA Received Date06/12/2026
Supplement Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown